Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Legs sun burnt. Feet is swollen and purple color. Tried cold water and aloe. Cure?

Good afternoon...I am hoping you can help me. My feet and legs got legs are fine but my feet are a red/purple color and swollen, also my ankles are swollen too. I have tried to cold water and aloe. They are better in the morning..but as the day goes on they get worse.

Thanks so much for your help.

Amy Pillar
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcome to Healthcare Magic
If your sunburn is this bad it is better to apply topical steroids. Sometimes a short course of oral steroids also might be required. I advice you to see a dermatologist as these medicines are not over the counter. Use a sunscreen of high SPF at least >50 over the burnt area.As much as possible avoid sunlight exposure.
Hope this helped
Take care
Answered: Tue, 23 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor